English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Geometrically Formal Homogeneous Metrics of Positive Curvature

Amann, M., & Ziller, W. (2016). Geometrically Formal Homogeneous Metrics of Positive Curvature. Journal of Geometric Analysis, 26(2), 996-1010. doi:10.1007/s12220-015-9581-y.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-0CC2-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-D0A3-8
Genre: Journal Article

Files

show Files
hide Files
:
Amann_Geometrically formal_oa_2016.pdf (Any fulltext), 180KB
Name:
Amann_Geometrically formal_oa_2016.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Amann_Geometrically formal_2016.pdf (Publisher version), 315KB
 
File Permalink:
-
Name:
Amann_Geometrically formal_2016.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.1007/s12220-015-9581-y (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Amann, Manuel, Author
Ziller, Wolfgang1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometric Analysis
  Alternative Title : J. Geom. Anal.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 26 (2) Sequence Number: - Start / End Page: 996 - 1010 Identifier: -